Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 11 Issue 6
Tell A Friend
Tell someone you know about this product.
Volume 11 Issue 6 (International Journal of Mathematics, Game Theory, and Algebra) $100.00
1. On Commutativity of Rings with Constraint on a Subset (Mohammad Ashraf) pp. 1-14

2. Projective Planes and Divisible Designs (Chihiro Suetake)
pp. 15-34

3. On the Saint-Venant Problem in Nonlinear Elasticity with Dirichlet and Neuman Boundary Conditions (Mustapha Raissouli and Jaouad Oudaani) pp. 35-48

4. An Ergodic Markov Chain Arising in Monte Carlo Simulations (Cheng-Der Fuh and Larry A. Shepp) pp. 49-54

5. Singular Integral Models for Log-Hyponormal Operators and the Riemann-Hilbert Problem (Muneo Cho, Tadasi Huruya and Masau Itoh
pp. 55-70

6. The Role of Threshold in Preventing Delay-Induced Oscillations of Frustrated Neural Networks with McCulloch-Pitts Nonlinearity (Lihong Huang and Jianhong Wu) pp. 71-100

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 11 Issue 6 (International Journal of Mathematics, Game Theory, and Algebra)